# SDR UIEA9911

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 705117E
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 7127 - MIA/VCP - NR 4 CSD OIL LIGHT 'ON', CSD OIL TEMPERATURE HIGH (OUT OF RANGE 150 PLUS). ATTEMPT TO DISCONNECT CSD UNSUCCESSFUL. CSD RPM '0', PMG VOLTS '70'.  FOLLOWED ALL DISCONNECT PROCEDURES THEN SHUTDOWN NR 4 ENGINE.  ON ARRIVAL AT VCP MAINTENANCE FOUND NR 4 CSD DEFECTIVE.  REPLACED NR 4 CSD, OPERATIONAL CHECK NORMAL.  (M)
